# SDR R61A2020122000908

- Difficulty date: November 29, 2020
- Submitted: December 20, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pan
- Part number: 17014656403
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD AFT FLAP FAIRING PANEL 562AB, CHAFED AND 2 BONDING PLATES CORRODED.  REPAIRED IAW SRM 51-73-00 REV 44.
